# SDR DL757030506

- Difficulty date: June 1, 2003
- Submitted: July 3, 2003
- Operation: Air carrier
- Aircraft: N633DL
- Make and model: Boeing 757232
- Aircraft serial: 23614
- Aircraft time: 52,236 hours, 25,873 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 146N31316
- Condition: Damaged
- Location: Fs S-6r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LIGHTNING DAMAGE, CUTOUT REPAIR.  THE FUSELAGE SKIN WAS STRUCK BY LIGHTNING AT FS 1450 AND STRINGER 6R.  THE DAMAGE WAS REMOVED WITH A 1.2 INCH CUTOUT IN THE CROWN SKIN.  THE CUTOUT WAS REPAIRED WITH 2 EXTERNAL ALUMINUM REPAIR DOUBLERS IAW ER/A 385187-14, REV A.
